# SDR ABXA201005130073

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,801 hours, 35,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146780082
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO LOWER DOOR JAMB FWD I/B CORNER AT WEB HAS SPOT OF CORROSION ON UPPER SURFACE AND EVIDENCE OF CORROSION ON LOWER SIDE BETWEEN DOUBLER AND ANGLE.  REPAIRED CORRODED AREA OF BULK CARGO DOOR LOWER DOOR JAM IAW B767 SRM 51-7-13.  CORROSION 2.6 L X 1.2 W INCHES.
